# SDR AALA2019042989001

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 55,508 hours, 24,754 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653133
- Part serial: 1214H4765
- Condition: Delaminated
- Location: Cockpit L3
- Part time: 55,501 hours, 24,751 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND L3 WINDOW DELAMINATED AFT UPPER CORNER. ARCING AND VERY HOT TO THE TOUCH. REPLACED WINDOW PER AMM 56-11-12.
